# SDR SCNA20230530165

- Difficulty date: April 12, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00258: CORROSION FWD CARGO COMPARTMENT STRINGER AT WL 160, BS400, S-26R HAS CORROSION (MARKED). - - - RESOLUTION: CORROSION DAMAGE EVALUATED AND FOUND TO BE OUT OF LIMITS PER B737 SRM 53-00-03-1A-1. REMOVED DAMAGED SECTION OF STRINGER 26R FROM BS 400-420 AND REPAIRED PER B737 SRM 53-00-03-2R-1.
